# SDR U2RA2012170160901

- Difficulty date: January 17, 2012
- Submitted: January 21, 2012
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERCOSTAL FLANGE CRACKED AT BS 792 ABD BL 0.
